Jump to content





Weeks 13 - 14

Posted by tanna23, 05 September 2013 · 494 views

contraceptives sulfur sulphur dianette stress
My skin went through a dry patch lately since I switched from my regular cleanser to a sulphur soap. But it's the regular dryness I get where I still break out. Anyway, as always I'm back to an oilier state. I'm a living oil factory. smh 
 
I also started taking my contraceptive pills again - it's ethinyl estradiol and cyproterone acetate (Krimson or Ginette where I live, Dianette in other places). I started taking them in 2010 for my menstrual problems, stopped because I was sick of taking an extra pill everyday and I started again because my problem came back. Ugh!
The insert says it helps clear acne but it never helped me. It never aggravated my acne though so I was grateful because so many things do like microgynon (ethinyl estradiol and levonorgestrel). Microgynon made my skin hideous in a very short time. 
 
I AM hoping, though, that this time, the birth control pills will clear my skin. Wishful thinking, but who knows. 
 
Right now as I type I don't have anything huge on my skin.  I have some small bumps between my brow, and at the corner of my brow, a tiny but oddly painful little whitehead on m cheek and some stuff healing from my recently stressful couple of weeks. 
 
Maybe if I find a millionnaire to marry so I don't have to spend 16 hours or more everyday at work and school then I'd have clear skin. I might be just the stress and constant lack of sleep that's not allowing me to have clear skin. The lack of sleep is not something that I can change most times though, not when I have to be out of the house by 6:30 am, 6 days a week and sometimes I'm not home until 11pm... it's just not possible some days. 




Recent Entries

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

Latest Visitors